A Vital Mistake

Every morning I take two calcium and vitamin D tablets and one multivitamin (with iron).
My body hair started falling out and after researching my symptoms I decided that I was low in iron.
That is why I started taking all these supplements.
Today is a sunny day.
This morning I swallowed my supplements.
But I think I took three calcium and vitamin D tablets instead of two calcium and vitamin D tablets and one multivitamin (with iron).
I was sitting in the sunshine at the front of the bus, on the top deck, when I realised what I had done.
I took too many calcium and vitamin D tablets.
I took three too many calcium and vitamin D tablets.
Too much vitamin D tablets can cause hypercalcemia.
Vitamin D toxicity can be fatal.
But today is a sunny day.
What will happen to me if I take three many calcium and vitamin D tablets on a sunny day?
I think I will get a tan.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s